I got so much wrong with me. I just don't know what symptom is related to what anymore, I have recently changed my siezure med. I know I have a gioter and nodules, My doc still wont do anything for my thyroid, now I am having tingling in both hands and both feet like they are asleep. I get to where I am have a hard time breathing after walking a little ways and what little energy I did have is gone, I feel like I am just fallling apart. I don't know if it is my thyroid or my meds. I can't eat I can't poop I cant get warm I feel like I am going to vomit my hands and my feet feel like there a thousands needles in them I am sleepy my lips are swollen and I can barley breathe at times. I have a doc appointment tomorrow, I just hope she does not tell me lets just wait and see, has anyone ever had anyone of theese symtptoms with thier meds.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...